MAUDE Adverse Event Report: MEDCOMP 1.9FX20CM SGL VASCU-PICC; VASCU-PICC INFUSION CATHETER

MEDCOMP 1.9FX20CM SGL VASCU-PICC; VASCU-PICC INFUSION CATHETER
Model Number MRVSP19001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Line "occluded" - when line was heparin flushed, noted to be leaking from insertion site.Line removed by provider and noted to have break/hole near the 1 cm mark when flushed and no fluid flushing through tip of catheter.
 
Additional Manufacturer Narrative
Inspection records, device history records and inspection of the returned sample were performed.The root cause of the failure could not be determined.

Brand Name
1.9FX20CM SGL VASCU-PICC
Common Device Name
VASCU-PICC INFUSION CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6496893
Report Number2518902-2017-00015
Device Sequence Number13652360
Product Code LJS
UDI-Device Identifier00884908032659
UDI-Public884908032659
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2018
Device Model NumberMRVSP19001
Device Catalogue NumberMRVSP19001
Device Lot NumberMCCN700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2017
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by Manufacturer03/21/2017
Initial Report FDA Received Date04/17/2017
Supplement Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;